About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 323126, 9 pages
http://dx.doi.org/10.1155/2013/323126
Research Article

Ordered Variational Inequalities and Ordered Complementarity Problems in Banach Lattices

1Department of Mathematics, Shawnee State University, Portsmouth, OH 45662, USA
2Center for Fundamental Science, Kaohsiung Medical University, Kaohsiung 807, Taiwan

Received 18 November 2012; Accepted 11 December 2012

Academic Editor: Jen-Chih Yao

Copyright © 2013 Jinlu Li and Ching-Feng Wen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the concepts of ordered variational inequalities and ordered complementarity problems with both domain and range in Banach lattices. Then we apply the Fan-KKM theorem and KKM mappings to study the solvability of these problems.